All You Need To Know About Combiflam

1. What does Combiflam® tablet comprise of?

  • Combiflam® tablets are a fixed dose combination (FDC) of two drugs - Ibuprofen (400 mg) and Paracetamol (325 mg), two of the most used analgesics worldwide.
  • Combiflam® tablet has the proven power of both these medicines in an optimum and safe dose. It is amongst the most trusted painkiller brands in the country and has been selling in India for more than 35 years.

2. What are common indications for consumption of Combiflam® tablet?

Below are the indications in which Combiflam® tablet can be used, post consultation with your physician: -


Headache

Toothache

Body ache

Muscular pain

Joint pain

3. What is the recommended dose for Combiflam® tablet?

  • Adults: 1 tablet 3 times a day, or as directed by your physician.
  • Adults and adolescents with body weight of 40 kgs. or above (aged 12 years and above): Initial dose, 1 tablet of Combiflam®.
  • If necessary, additional doses of Combiflam® tablets can be taken.
  • The respective dosing interval should be chosen in line with the observed symptoms and the maximum recommended daily dose. It should not be below 6 hours. A total dose of 3 tablets of Combiflam® should not be exceeded in any 24-hour period.
  • For short-term use only.
  • If Combiflam® tablet is required in adults for more than 3 days in the case of fever, or for more than 4 days for the treatment of pain, or if the symptoms worsen, the patient is advised to consult a physician.

4. What are the various products available under brand name Combiflam®?

Combiflam® has 4 variants available, namely: -


Combiflam® tablet
(Ibuprofen 400 mg + Paracetamol 325 mg) 

Combiflam® Suspension
(Ibuprofen 100 mg + Paracetamol 162.5 mg) 

Combiflam® ICYHOT
Gel & Spray
(Diclofenac based topical pain reliever) 

Combiflam® Plus
(Paracetamol 650 mg + Caffeine 50 mg) 

5. What are the instructions for the consumption of Combiflam® tablets?


Combiflam® tablets must be swallowed orally with water. 

Do not crush or chew the tablet. 

The tablets should be taken along with your meal or after, but never on an empty stomach. 

6. How does Combiflam® tablet work?

  • The human body has enzymes, which are naturally present in the body called cyclo-oxygenase (COX) enzymes. They aid in the release of certain chemicals called prostaglandins which act as a body defense mechanism, when there is an injury. This chemical is responsible for causing pain, inflammation, swelling and redness.
  • The proven synergistic effect of the two ingredients in Combiflam® works by inhibiting the effects of the cyclo-oxygenase (COX) enzymes, thus bringing relief from pain and inflammation.

7. Who should not take Combiflam® tablets?

People who:

  • Are allergic to Combiflam® or either of its 2 constituents, ibuprofen or paracetamol.
  • Are allergic to any other Non-Steroidal Anti-Inflammatory Drug (NSAID) like Aspirin, Diclofenac, Aceclofenac, etc.
  • Have a history of ulcers in the stomach or intestine; or a history of bleeding in the stomach.
  • Have severe kidney or liver disease.
  • Have heart disease, heart failure or stroke.
  • Have asthma or any other problem associated with breathing.
  • Have bleeding tendencies.

8. Where can I buy Combiflam® tablet?

Combiflam® tablets are available with a valid prescription at most chemist outlets in the country or via any online pharmacy.

9. Is Combiflam® tablet addictive?

No, it is not addictive.

10. Can I have Combiflam® tablet with alcohol?

No, Combiflam® should not be taken after consuming alcohol.

11. Should any particular food item be avoided when consuming Combiflam® tablet?

One may have Combiflam® along with any type of food.

12. Can I have Combiflam® tablet when pregnant?

Combiflam® tablet is not recommended for pregnant women. Always inform your doctor if you are pregnant or plan to become pregnant and take it under their supervision only.

13. Can I have Combiflam® when breast feeding a baby?

Combiflam® tablet is not recommended for lactating women. Always inform your doctor if you are breast-feeding your child and take it under their supervision only.

14. What happens if I overdose on Combiflam®?

If you have taken an overdose, it is advisable to contact your consulting physician immediately. In case of any adverse event noticed due to the overdose, kindly report the same at PV.india@sanofi.com or call our helpline on 1800-2222-95.

15. What happens if I consume an expired Combiflam® tablet?

It is advisable to refrain from using any expired drug. In case an expired Combiflam® tablet is consumed resulting in one feeling unwell or sick, do consult your physician.

In case of any adverse event noticed due to consumption of the expired drug, kindly report the same at PV.india@sanofi.com or call our helpline on 1800-2222-95.

16. What happens if I miss a dose of Combiflam® tablet?

If a dose of Combiflam® tablet is missed, then the overall benefit may not be as expected. Do not take more than the recommended dose at a time to compensate for missing a dose. You may consult your physician for the revised dosage.

17. I recently read an article that said you shouldn’t take Ibuprofen if you have coronavirus (COVID-19). Is this true?

The World Health Organisation (WHO) has stated that they are not aware of published clinical or population-based data on Ibuprofen and the worsening of COVID-19 and based on currently available information, do not recommend against the use of Ibuprofeni .

Healthcare professionals and patients should refer to their country health authorities’ guidance.

All Sanofi products should be taken in accordance with label instructions and in consultation with the physician. Please consult your physician if you have any questions about your individual situation or if you suspect that you may have COVID-19.

 

18. There is so much misinformation available on internet for Combiflam® tablets.

Myths Facts
Combiflam® is sub-standard and should not be consumed At Sanofi, our priority is the safety of our patients, consumers and the communities we engage with. We ensure the highest standards of safe and efficacious products globally.
 
Combiflam® tablet is approved by CDSCO, the highest drug regulatory body in India & has been selling in India for more than 35 years. It is manufactured in India following all standard protocols.

Before the release of the final product for sale, samples from each manufactured batch undergoes testing during the various stages of manufacturing, not only as per Indian but also international standards of drug testing.
Combiflam® is banned in India Combiflam® was never banned in India and is amongst the most trusted medicines . It is manufactured in India and has been widely available for more than 35 years.
 
For more information, call our helpline on 1800-2222-95.
Combiflam® is banned globally Combiflam® is an Indian brand and registered for sale ONLY in India and has never been banned here.
Combiflam® might cause kidney / liver damage For adults with no chronic diseases, Combiflam® tablet is safe and doesn’t cause any kidney or liver damage if taken in correct doses. Please consult your physician for correct dosage instructions.
 
Please feel free to call our helpline for more information on 1800-2222-95.
Combiflam® contains steroids Combiflam® does not contain steroids. It is a pain relief solution which is a combination of Paracetamol (325 mg) and Ibuprofen (400 mg).
Ibuprofen is a Non-Steroidal Anti-inflammatory drug (NSAID) while Paracetamol is an anti-pyretic & analgesic.

Additional information: 

Combiflam® tablet was and continues to be safe. Its safety has been verified and clarified by regulatory authorities and experts in this video. It has also been verified by highly credible factcheckers in the media. 

Do watch: Khabar Pakki hai, News 18 :- https://www.youtube.com/watch?v=cdpS6DnKvwU
and Boom Live https://www.boomlive.in/viral-message-claiming-combiflam-can-kill-you-are-misleading-false/